# SDR SRAA970309

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator Seal
- Condition: Deteriorated
- Location: Te Slot Control
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF FOR FLIGHT 128 OUT OF EKCH, DURING GEAR RETRACTION, AIRCRAFT HYDRAULIC QUANTITY INDICATED A RAPID FLUID LOSS.  FOLLOWED EMERGENCY PROCEDURE AND SELECTED HYDRAULIC SYSTEM TO STAND BY RUDDER PUMP, AIRCRAFT LANDED SAFELY USING AUXILARY PUMP, INSPECTED AIRCRAFT AND FOUND SLOT CONTROL ACTUATOR  LEAKING HYDRAULIC FLUID, REPLACED O-RING SEAL, REPLENISHED FLUID, SYSTEM OPS CHECKED AND LEAK CHECKED GOOD PER M.M. CH 29-10-20.
